# SDR ASAA2019102931188

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,559 hours, 10,048 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM161153
- Condition: Leaking
- Location: Fuel Heater
- Part time: 34,558 hours, 10,047 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND SERVO FUEL HEATER LEAKING ON MAINTENANCE ENGINE RUN. GROUNDED - YES. REMOVED SERVO FUEL HEATER REF B737-800 AMM 73-11-07-000-801-F00. INSTALLED NEW FUEL HEATER SERVO REF AMM 73-11-07-400-801-F00 LK CK GOOD.
